Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 17.01.2010
From: bsk

Subject: mtx and infections

Spoke to soon about Mtx being ok. Had a really nasty chest infection this week and ended up in A&E yesterday having bloods taken, chest x-ray etc. Feel unwell and joints been really bad. Can't turn the shower on, open jars, stuff like that. And I still can't walk very long without my ankles and knee causing me pain. Sorry to moan but it's been a tough week or so.
reply | back to forum

Date: 18.01.2010
From: Amelia

Subject: Re: mtx and infections

That's crappy, hope you feel better soon and don't be sorry we all have to moan to someone lol

((((HUGS))) Amelia
reply | back to forum

Date: 18.01.2010
From: bsk

Subject: Re: mtx and infections

Thanks Amelia :)
Sally
reply | back to forum

Date: 18.01.2010
From: Angela

Subject: Re: mtx and infections

Sally, Hope you are feeling a bit better today, what a nasty shock that was.
Did you have a cold and it went to your chest? Are you taking vit c? It might help a bit.
Like Amelia says we all have to moan you dont have to feel sorry.
Take Care
reply | back to forum

Date: 18.01.2010
From: bs

Subject: Re: mtx and infections

Hi Angela, thanks. Am feeling much better today. It was a cold that went to my chest, happens oftn with me. The Rhuem nurse said to miss out this weeks Mtx.
I read somewhere that large doses of vit C aren't good to take with Mtx. Don't know how true that is.
xx
reply | back to forum

Date: 18.01.2010
From: Angela

Subject: Re: mtx and infections

Yes I read that to,it said if you take vit c with mtx it can make the medication more toxic.
When i saw the rhummy nurse last thursday I mentioned that just to check, and she didn't seem to think it mattered.
I take it every morning apart from the day after taking the mtx just to be sure.
Glad you are feeling better.xx
reply | back to forum

Date: 18.01.2010
From: bsk

Subject: Re: mtx and infections

That's interesting. I was told not to take any supplements at all.
I'm sure if vit C was bad it would be on the leaflet!! Perhaps I should start taking it as very prone to infections.
xx
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

2+6=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board